Keyword : Gaussian integer


Constructions of Gaussian Integer Periodic Complementary Sequences with ZCZ
Deming KONG Xiaoyu CHEN Yubo LI 
Publication:   
Publication Date: 2017/09/01
Vol. E100-A  No. 9 ; pp. 2056-2060
Type of Manuscript:  LETTER
Category: Coding Theory
Keyword: 
complementary sequencezero correlation zoneGaussian integer
 Summary | Full Text:PDF(102.1KB)

New Perfect Gaussian Integer Sequences of Period pq
Xiuwen MA Qiaoyan WEN Jie ZHANG Huijuan ZUO 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2013/11/01
Vol. E96-A  No. 11 ; pp. 2290-2293
Type of Manuscript:  LETTER
Category: Information Theory
Keyword: 
Gaussian integerperfect sequenceautocorrelationWhiteman's generalized cyclotomygeneralized cyclotomic numbers
 Summary | Full Text:PDF(82.5KB)